# SDR UIEA2011011900033

- Difficulty date: January 19, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Worn
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN NR 4 ENG LT CORE COWL INNER FRAME WORN AT 7:00 POS. (REPAIR IAW 747-400 SRM 54-45-02. REPAIR 1. REV 58)
